# SDR SWAA041033

- Difficulty date: April 10, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 60,998 hours, 59,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545890
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND 2 EACH BEAR STRAPS AT THE L1 DOOR UPPER AND LOWER HINGE CUTOUTS, CRACKED.  REPAIRED BEAR STRAPS PER ER.
